# SDR IPXA09656476

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141T514622
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MAIN E/E COMPT STA 246 RBL 10 MAIN DECK FLOOR SUPPORT BEAM ATT CLIP AT FRONT SURFACE FOUND CRACK.  MAIN E/E COMPT STA 246 RBL 10 MAIN DECK FLOOR SUPPORT BEAM ATT CLIP AT FRONT SURFACE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44.
